# SDR 2007UALA00136

- Difficulty date: January 18, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 36,315 hours, 12,770 cycles
- Engine: Iae V2527A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Cable
- Condition: Misrouted
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT RIGHT SLIDE ELECTRICAL CABLE WAS ROUTED THROUGH THE AFT END OF THE GIRT.  ELECTRICAL CABLE INSTALLED CORRECTLY.
